NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"hi, im destiny aged 21. After treating typoid and malaria i have been having headaches at the right-side of my head which has made me have catar and bad oduor while breathing in my nose. please do i do?"

    User Avatar
    A 23 years year old male asked:
    2 years ago
    hi, im destiny aged 21. After treating typoid and malaria i have been having headaches at the right-side of my head which has made me have catar and bad oduor while breathing in my nose. please do i do?
    Dr. Agunbiade T answered:
    2 years ago
    Hello, sorry about that,how long have you been having this, what drug did you use, how Where you diagnosed, please visit a reputable hospital to have yourself checked by a doctor. catarrh can cause headaches too as for the bad breath it could be an upper respiratory tract infection . see a doctor please. cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app